# SDR HALA0800552

- Difficulty date: April 24, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 21,271 hours, 4,062 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 911
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON BOTH TRACK FITTINGS WHERE FEET OF STA 911 PARTITION ATTACHES TO FLOOR.  BOTH TRACK FITTINGS REPLACED IAW 767-300 SRM 51-40-02 REV 76 AND DWG 145T5222.
